Infinitesimal bendings of surfaces of revolution with positive curvature having a conic or a parabolic point at the pole
Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 791-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_4_a6,
author = {L. G. Mikhailov and Z. D. Usmanov},
title = {Infinitesimal bendings of surfaces of revolution with positive curvature having a conic or a parabolic point at the pole},
journal = {Doklady Akademii Nauk},
pages = {791--794},
year = {1966},
volume = {166},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a6/}
}
TY - JOUR AU - L. G. Mikhailov AU - Z. D. Usmanov TI - Infinitesimal bendings of surfaces of revolution with positive curvature having a conic or a parabolic point at the pole JO - Doklady Akademii Nauk PY - 1966 SP - 791 EP - 794 VL - 166 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a6/ LA - ru ID - DAN_1966_166_4_a6 ER -
%0 Journal Article %A L. G. Mikhailov %A Z. D. Usmanov %T Infinitesimal bendings of surfaces of revolution with positive curvature having a conic or a parabolic point at the pole %J Doklady Akademii Nauk %D 1966 %P 791-794 %V 166 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a6/ %G ru %F DAN_1966_166_4_a6
L. G. Mikhailov; Z. D. Usmanov. Infinitesimal bendings of surfaces of revolution with positive curvature having a conic or a parabolic point at the pole. Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 791-794. http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a6/